- -

Expressions for generalized inverses of square matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Expressions for generalized inverses of square matrices

Show full item record

Benítez López, J.; Liu, X. (2013). Expressions for generalized inverses of square matrices. Linear and Multilinear Algebra. 61(11):1536-1554. doi:10.1080/03081087.2012.758256

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/70478

Files in this item

Item Metadata

Title: Expressions for generalized inverses of square matrices
Author: Benítez López, Julio Liu, X.
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació
Issued date:
We find expressions for many types of generalized inverses of an arbitrary square complex matrix by using two representations given in [Benítez J. A new decomposition for square matrices. Electron. J. Linear Algebra. ...[+]
Subjects: Generalized inverses
Copyrigths: Reserva de todos los derechos
Linear and Multilinear Algebra. (issn: 0308-1087 )
DOI: 10.1080/03081087.2012.758256
Taylor & Francis
Publisher version: http://dx.doi.org/10.1080/03081087.2012.758256
Project ID:
Vicerrectorado de Investigacion U.P.V. PAID 06-2010-2285
NSFC 11061005 61165015
Ministry of Education Science and Technology 210164
Guangxi Key Laborarory of Hybrid Computational and IC Design Analysis Open Fund HCIC201103
Key issues for Department of Education of Guangxi 201202ZD031
The authors wish to thank Prof. Oskar Maria Baksalary for the comments that improved the manuscript. They are also grateful to three anonymous referees for remarking that some proofs can be simplified. The first author is ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record